SUDAFED PE® Sinus Congestion provides maximum-strength sinus pressure and nasal congestion relief with a non-drowsy formula that contains phenylephrine HCl as a nasal decongestant.
Will Sudafed PE make me drowsy?
Drowsiness, dizziness, dry mouth/nose/throat, headache, upset stomach, constipation, or trouble sleeping may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Is Sudafed drowsy or non-drowsy?
SUDAFED® Sinus Congestion is a maximum-strength non-drowsy decongestant that temporarily relieves sinus pressure & nasal congestion.
Is Sudafed PE Sinus Headache non-drowsy?
SUDAFED PE® Sinus Pressure + Pain. Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches.
Can I take Sudafed PE before bed?
How to use Sudafed PE Sinus Tablet. Take this medication by mouth with or without food, as directed by your doctor. If you are self-treating, follow all directions on the product package. To prevent trouble sleeping, do not take this medication close to bedtime.
Should Sudafed be taken at night?
How to use Sudafed Non-Drowsy Capsule. Take this medication by mouth with or without food, as directed by your doctor. If you are self-treating, follow all directions on the product package. To prevent trouble sleeping, do not take this medication close to bedtime.
What time of day should I take Sudafed?
To help prevent trouble in sleeping, take the last dose of pseudoephedrine for each day a few hours before bedtime. If you have any questions about this, check with your doctor. Take this medicine only as directed.
What is the best non-drowsy decongestant?
Best Overall: GoodSense Nasal Decongestant
One tablet of this non-drowsy formula every four hours—but no more than six tablets in 24 hours—promises to temporarily ease any sinus congestion and pressure that comes along with colds, hay fever, and allergies.
How long does it take for Sudafed to start working?
Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. How long can I take it for? Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose.
Does Sudafed dry you up?
“Decongestants dry up the mucus that collects in the back of the throat as a result of the infection. Expectorants melt the mucus.” Look for over-the-counter decongestants that contain pseudoephedrine or phenylephrine, such as Sudafed.
What is the best Sudafed for sinus pressure?
Most patients and healthcare providers will agree that Sudafed (pseudoephedrine) is more effective for congestion than its counterpart Sudafed PE (phenylephrine). This is likely due to the fact that the intestines will absorb only about 38% of the amount of Sudafed PE in one tablet, while Sudafed is 100% absorbed.
Can I take Tylenol with Sudafed PE?
No interactions were found between Sudafed PE Congestion and Tylenol. This does not necessarily mean no interactions exist.
Is Sudafed PE good for clogged ears?
Pseudoephedrine is used to relieve nasal or sinus congestion caused by the common cold, sinusitis, and hay fever and other respiratory allergies. It is also used to relieve ear congestion caused by ear inflammation or infection.
Is Sudafed PE good for post nasal drip?
Over-the-counter decongestants like pseudoephedrine (Sudafed) can help reduce congestion and eliminate postnasal drip. Newer, nondrowsy antihistamines like loratadine-pseudoephedrine (Claritin) can work to get rid of postnasal drip. However, these are more effective after you take them for several days.
Is it OK to take decongestant at night?
Decongestants may keep you awake and are usually taken during the day. Nasal sprays are less likely to have that side effect and may be helpful at night for congestion. Decongestants can also raise blood pressure. So if your BP is high already, or you’ve got heart disease, check with your doctor before you use them.
Does Sudafed PE raise blood pressure?
Oral nasal decongestants like Sudafed (pseudoephedrine) and Sudafed PE (phenylephedrine) can increase blood pressure by elevating your heart rate and causing blood vessels to narrow, also known as vasoconstriction.